# SDR DALA1145050949

- Difficulty date: July 25, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N949DL
- Make and model: Doug MD-88
- Aircraft serial: 49880
- Aircraft time: 56,867 hours, 42,912 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PSV VISIT IN MSP AN ELONGATED HOLE WAS FOUND ON THE LT SIDE OF THE VERTIAL STAB FRONT SPAR CHORD.  THE SUBJECT HOLE WAS OPENED TO (0.218").  THE HOLE WAS OPENED IN THE SPAR CHORD TO ALLOW FOR 0.030" WALL MIN. ON REPAIR BUSHING.  SEE FIG.1 DETAIL/LOCATION.  BUSHING WAS INSTALLED AND A REPAIR STRAP WAS INSTALLED PER DRAFT SG0955005-7003 REPAIR.REPAIRS WERE COMPLETED PER ERA 494479-14, NR 226.
